# SDR SIMA20140707002

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 35,980 hours, 32,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT STRIP INOPERATIVE AT EMER OVERWING EXIT.  R & R FLOOR STRIP LIGHTS AT OVERWING EXIT ROW IAW MM CH 33-50-12.
